Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 39, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Sep 30, 2012, 3:37 AM EDT. It took effect at Sep 30, 2012, 11:00 PM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2012, 3:37 AM EDT (07:37 UTC)
- In effect from
- Sep 30, 2012, 11:00 PM EDT
- Expired
- Oct 1, 2012, 4:10 PM EDT
- In force
- 17 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
290 WHUS72 KTAE 300737 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 337 AM EDT SUN SEP 30 2012 ...STRONG SOUTHERLY WINDS AND BUILDING SEAS EXPECTED IN ADVANCE OF AN EARLY FALL COLD FRONT... .A DEEPENING LOW PRESSURE SYSTEM OVER THE LOWER MISSISSIPPI AND TENNESSEE RIVER VALLEYS WILL CAUSE A COLD FRONT TO PUSH EAST ACROSS THE NORTHERN GULF OF MEXICO THROUGH MONDAY. INCREASING SOUTHERLY WINDS AHEAD OF THIS FRONT SHOULD GENERATE HAZARDOUS CONDITIONS FOR SMALL CRAFT...PARTICULARLY TO THE WEST OF APALCHICOLA FLORIDA. GMZ750-770-301530- /O.NEW.KTAE.SC.Y.0039.121001T0300Z-121002T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 337 AM EDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT MONDAY. * WINDS: 20 TO 25 KNOTS. GUSTS AS HIGH AS 30 KNOTS. * SEAS: BUILDING UP TO 7 TO 8 FEET...ESPECIALLY IN AREAS MORE THAN 10 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 08-LAMERS
6 follow-up statements
297 WHUS72 KTAE 301443 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1043 AM EDT SUN SEP 30 2012 ...STRONG SOUTHERLY WINDS AND BUILDING SEAS EXPECTED IN ADVANCE OF AN EARLY FALL COLD FRONT... .A DEEPENING LOW PRESSURE SYSTEM OVER THE LOWER MISSISSIPPI AND TENNESSEE RIVER VALLEYS WILL CAUSE A COLD FRONT TO PUSH EAST ACROSS THE NORTHERN GULF OF MEXICO THROUGH MONDAY. INCREASING SOUTHERLY WINDS AHEAD OF THIS FRONT SHOULD GENERATE HAZARDOUS CONDITIONS FOR SMALL CRAFT...PARTICULARLY TO THE WEST OF APALCHICOLA FLORIDA. GMZ750-770-302245- /O.CON.KTAE.SC.Y.0039.121001T0300Z-121002T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1043 AM EDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT MONDAY... * WINDS: 20 TO 25 KNOTS. GUSTS AS HIGH AS 30 KNOTS. * SEAS: BUILDING UP TO 7 TO 8 FEET...ESPECIALLY IN AREAS MORE THAN 10 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
627 WHUS72 KTAE 301947 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 347 PM EDT SUN SEP 30 2012 ...STRONG SOUTHERLY WINDS AND BUILDING SEAS EXPECTED IN ADVANCE OF AN EARLY FALL COLD FRONT... .A DEEPENING LOW PRESSURE SYSTEM OVER THE LOWER MISSISSIPPI AND TENNESSEE RIVER VALLEYS WILL CAUSE A COLD FRONT TO PUSH EAST ACROSS THE NORTHERN GULF OF MEXICO THROUGH MONDAY. INCREASING SOUTHERLY WINDS AHEAD OF THIS FRONT SHOULD GENERATE HAZARDOUS CONDITIONS FOR SMALL CRAFT...PARTICULARLY TO THE WEST OF APALACHICOLA FLORIDA. GMZ750-770-010330- /O.CON.KTAE.SC.Y.0039.121001T0300Z-121002T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 347 PM EDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT MONDAY... * WINDS: 20 TO 25 KNOTS. GUSTS AS HIGH AS 30 KNOTS. * SEAS: BUILDING UP TO 7 TO 8 FEET...ESPECIALLY IN AREAS MORE THAN 10 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
483 WHUS72 KTAE 010225 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1025 PM EDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... .WINDS AND SEAS WILL INCREASE RAPIDLY OVERNIGHT AS A RATHER STRONG LOW PRESSURE OVER LOUISIANA MOVES TO THE NORTHEAST. CONDITIONS WILL GRADUALLY IMPROVE BEGINNING MONDAY AFTERNOON AS THE LOW WEAKENS AND THE COLD FRONT MOVES ACROSS THE WATERS. GMZ750-770-010830- /O.CON.KTAE.SC.Y.0039.121001T0300Z-121002T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1025 PM EDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY. * WINDS: INCREASING TO 20 TO 25 KNOTS BY MONDAY MORNING. GUSTS AS HIGH AS 34 KNOTS. * SEAS: BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
502 WHUS72 KTAE 010648 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 248 AM EDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... .WINDS AND SEAS WILL INCREASE RAPIDLY DURING THE PREDAWN HOURS AS A RATHER STRONG LOW PRESSURE OVER LOUISIANA MOVES TO THE NORTHEAST. CONDITIONS WILL GRADUALLY IMPROVE BEGINNING MONDAY AFTERNOON AS THE LOW WEAKENS AND THE COLD FRONT MOVES ACROSS THE WATERS. GMZ750-770-011500- /O.CON.KTAE.SC.Y.0039.000000T0000Z-121002T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 248 AM EDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: INCREASING TO 20 TO 25 KNOTS THIS MORNING. GUSTS AROUND 30 KNOTS. * SEAS: BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BLOCK/WOOL
854 WHUS72 KTAE 011418 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1018 AM EDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY FROM DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES... GMZ750-770-012230- /O.CON.KTAE.SC.Y.0039.000000T0000Z-121002T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1018 AM EDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: INCREASING TO 20 TO 25 KNOTS. * SEAS: 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
651 WHUS72 KTAE 012010 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 410 PM EDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... GMZ750-770-012115- /O.CAN.KTAE.SC.Y.0039.000000T0000Z-121002T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 410 PM EDT MON OCT 1 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 29, 9:50 PM EDT, 5 hours 47 minutes earlier.
Area forecast discussion, Sep 29, 9:50 PM EDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 950 PM EDT Sat Sep 29 2012 .NEAR TERM [Updated around 02z]... A modest seabreeze front spawned several mesoscale boundaries that propagated through north Florida into southern Georgia and Alabama this evening. Beneficial heavy rain was observed with many of the storms along these boundaries as they slowly moved north. Judging by the evening regional upper air sounding, it became very clear as to why these storms were such efficient rain makers. PWAT values approaching 2 inches, with tall/skinny CAPE (instability) and rather slow storm motions (essentially driven by propagation) were all contributing factors. Some of the showers even had a tropical feel to them, supported by warm cloud depths near 14 kft. This type of environment also explains why the showers have lingered so long into the evening. However, it appears at this time that things are starting to quiet down area wide. There will only be a brief lull in the shower activity as approaching shortwave energy, and weak isentropic ascent along a developing warm front should generate showers near the Panhandle coast overnight, spreading inland near dawn. Tomorrow looks to be a wet day, much like today, with the approach of a surface/upper level low pressure system. More below... && .SHORT TERM [Sunday Through Monday Night]... Upper low will start out the period over the Red River Valley with the deepening surface low moving east-northeast across Louisiana. A warm front if forecast to extend from the low center westward along the Florida/Alabama border. This warm front should serve as the focus for broad overrunning and rainfall across the northwestern third of the forecast area. With confidence increasing in the evolution of the system, have gone above guidance PoPs across the Panhandle and SE Alabama for Sunday, with categorical PoPs now in the forecast. As the warm front slides north Sunday night, the focus for precip across the forecast area will gradually shift to the approaching cold front extending south of the surface low. Expect a broken line of thunderstorms to move across the region from late Sunday night through Monday. Shear parameters and instability suggest a low-end threat for severe storms with the line. However, the bulk of the large-scale dynamics and lift are expected to push north and weaken with time, which should limit the overall threat. Temperatures will vary widely on Sunday, with much of southeast Alabama hanging in the 70s along and north of the warm front. Temperatures will still rise well into the 80s south of the boundary. With the warm front well north of the area on Friday, temperatures should recover back into the 80s across Alabama, with another day of upper 80s over the eastern zones. && .LONG TERM [Tuesday through Saturday]... The extended forecast remains somewhat uncertain dependent on the final evolution/track of upper/lower lows and cold front. The large scale longwave pattern begins quite amplified highlighted by ridging over Wrn states and a large, deep and digging positively tilted trough over Wrn Great Lakes thru Lwr Ms Valley. GFS continues to show low near Memphis while EURO has opened low up. At surface, low Nrn TN Valley with cold front SWD across E half of local area and into the Gulf of Mex. This places much of local area in warm and unstable sector with deep layer moisture. Thus strong storms and locally heavy rain on top of saturated grounds may commence this period. Models have come into much better agreement last 24hrs, both lifting and weakening mid/upper trough N/NE on Tues while surface low lifts NEWD to KY at 12Z Tues and front kicked SE of local area. In its wake, drier air overspreading local region from NW- SE. Euro remains a tad faster than GFS in moving trough Ewd and subsequently lifting out upper/surface low but again model contrasts noticeably less than 24 hrs ago. As features lift newd, by Wed Atlc ridge builds WSW and begins to dominate se region. Then models diverge again. GFS keep local area dry thru rest of period. Euro hints at front becoming stationary and then lifting back as a warm front on Thurs keeping local area, especially marine are and SE Big Bend on wet side into early Sat before being shunted back SEWD. This far out hard to buy into latter solution. As far as POPs, will show Mid Sct pops Mon night, Sct POPS Tues then nil to wdly sct POPS over land Tues night thru Sat. Under cloudy skies, min temps will commence well above normal Mon night then rapidly drop to at or slightly below climo rest of period. Max temps will commence below climo then inch up to above climo rest of period. Avg inland min/max temps are 59/83 degrees. && .AVIATION [Beginning 02Z Sunday]... We relied heavily on a blend of the Convection Allowing Model (CAM) for the timing of SHRA/TSRA. Most of this evening's rain (affecting KABY & KDHN) will diminish shortly, but more will develop around KECP & KDHN Sunday morning, then spread east to KABY and possibly even KTLH Sunday afternoon. While brief periods of MVFR/IFR vis/cigs are likely in the heavier TSRA, conditions will generally be VFR otherwise. However, a period of LIFR-IFR cigs is possible at KVLD around dawn. && .MARINE... Winds will remain relatively light through early Sunday, before increasing from west to east during the afternoon into Sunday night as low pressure approaches from the west. Winds will reach advisory levels Sunday evening before diminishing Monday afternoon as the low pulls well north of the waters. Westerly winds will continue to diminish late Monday into Tuesday in the wake of a frontal passage. && .FIRE WEATHER... Low pressure in the gulf will move into the region beginning late tonight. With it will come plentiful moisture, and no fire weather concerns through the first part of next week. && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Harrigan SHORT TERM...Camp LONG TERM...Block AVIATION...Fournier MARINE...Camp FIRE WEATHER...Harrigan
Hazardous weather outlook, Sep 30, 3:33 AM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 333 AM EDT SUN SEP 30 2012 GMZ730-750-755-765-770-775-010900- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 333 AM EDT SUN SEP 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ADJACENT COASTAL WATERS OF THE FLORIDA BIG BEND AND PANHANDLE. .DAY ONE...TODAY AND TONIGHT... BY THIS EVENING WINDS WILL BEGIN TO INCREASE IN ADVANCE OF AN APPROACHING COLD FRONT...AND SHOULD BEGIN TO CREATE HAZARDOUS WIND AND SEA CONDITIONS FOR SMALL CRAFT. THESE CONDITIONS WILL GRADUALLY SPREAD EAST. A SMALL CRAFT ADVISORY IS IN EFFECT TO THE WEST OF APALACHICOLA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG SOUTHERLY WINDS WILL CONTINUE INTO MONDAY AHEAD OF THE COLD FRONT...AND AS THEY SHIFT TO THE WEST BEHIND THE FRONT THEY COULD EXCEED 15 KNOTS THROUGH TUESDAY AFTERNOON WITH ELEVATED SEAS. THUNDERSTORMS ASSOCIATED WITH THE COLD FRONT COULD AFFECT PARTS OF THE COASTAL WATERS MONDAY AND MONDAY NIGHT. SOME OF THE STORMS COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-010900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 333 AM EDT SUN SEP 30 2012 /233 AM CDT SUN SEP 30 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE. .DAY ONE...TODAY AND TONIGHT... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. RAIN AND A FEW THUNDERSTORMS WILL AFFECT THE AREA TODAY AND THIS EVENING. THE THREAT OF SEVERE WEATHER IS QUITE LOW WITH ANY STORMS THROUGH MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AS A COLD FRONT APPROACHES THE AREA BY MONDAY...ADDITIONAL SHOWERS AND THUNDERSTORMS SHOULD SPREAD INTO THE AREA FROM WEST TO EAST. SOME OF THESE STORMS COULD BE SEVERE...ESPECIALLY TO THE WEST OF THE FLINT AND APALACHICOLA RIVERS ON MONDAY MORNING. THE RISK OF SEVERE STORMS MAY INCREASE IN THE IMMEDIATE PRE-DAWN HOURS WEST OF PANAMA CITY AND DOTHAN...BUT MOST OF THE STORMS SHOULD AFFECT THE AREA DURING THE DAYTIME HOURS ON MONDAY. WHILE THERE IS A CHANCE FOR SEVERE THUNDERSTORMS...THE OVERALL THREAT IS EXPECTED TO BE SOMEWHAT ISOLATED. DAMAGING WIND GUSTS WOULD BE THE MAIN THREAT. THERE WILL BE A HIGH RISK FOR RIP CURRENTS ON MONDAY WITH BUILDING SURF ALONG AREA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATE TONIGHT OR MONDAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 08-LAMERS
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 8:34 AM EDT | Special Marine Warning | TAE | 41 min |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.